# SDR SWAA2022080438474

- Difficulty date: July 11, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 32,139 hours, 14,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Slider
- Condition: Delaminated
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL UPPER FORWARD SLIDER SEAL IS SPLIT AT FORWARD TRACK. / [01] REMOVED AND REPLACED L/H UPPER SLIDER OPS CK GOOD PER AMM 53-31-31;[02] VERIFIED;[03] VERIFIED
